Long-term returns in stochastic interest rate models
We consider the behavior of integral functional of the solution of stochastic differential equation with coefficients contained small parameter. The dependence on the order of small parameter in every term of equation with Wiener process and Poisson measure term is studied. We observe the convergenc...
Saved in:
Date: | 2007 |
---|---|
Main Author: | |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2007
|
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/4528 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Long-term returns in stochastic interest rate models / V. Zubchenko // Theory of Stochastic Processes. — 2007. — Т. 13 (29), № 4. — С. 247–261. — Бібліогр.: 11 назв.— англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSummary: | We consider the behavior of integral functional of the solution of stochastic differential equation with coefficients contained small parameter. The dependence on the order of small parameter in every term of equation with Wiener process and Poisson measure term is studied. We observe the convergence of the long-term return, using an extension of the Cox-Ingersoll-Ross stochastic model of the short interest rate. Obtained results are applied for studying of two-factor stochastic interest rate model. |
---|